MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields - b4, d10, g3, g6, h2, h6 (health effect clinical code), h11.
 
Additional Manufacturer Narrative
Another contact info: (b)(6).Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.The nurse confirmed that all three pumps displayed a system over temperature alarm.After restarting, the pump was functioning normally.The nurse stated the balloon was placed axillary, and esp personnel provided the axillary placement disclaimer.The patient heart rate was in the 120s.Esp personnel confirmed the pumps were not positioned close to the bed and that airflow was not obstructed.Although the nurse reported nothing around the pump, esp personnel advised repositioning it to ensure ventilation.Esp personnel also recommended keeping another balloon pump available in case the alarm recurred.Product surveillance information was collected.Esp personnel also confirmed with cat lane that only one pump had previously been reported with a system over temperature alarm.
 
Additional Manufacturer Narrative
Due to character limit: e1- (event site name)- (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer via emergency support program line, that cardiosave intra-aortic balloon pump (iabp) had a system over temperature alarm.There were no patient harm or injury was reported.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24034481
Report Number2249723-2026-0000383
Device Sequence Number18410718
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer03/22/2026
04/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/24/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON; CARDIOSAVE (OTHER 2 PUMPS)
Patient Age49 YR
Patient SexMale
Patient Weight73 KG